MAUDE Adverse Event Report: Roche Diagnostics Elecsys CMV IgG; Cytomegalovirus Immunoassay

Roche Diagnostics Elecsys CMV IgG; Cytomegalovirus Immunoassay
Model Number CMV IgG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys cmv igg and elecsys cmv igm results for 1 patient on a cobas e 801 analytical unit compared to a vidas analyzer.This medwatch will cover cmv igg.Refer to medwatch with a1 patient identifier (b)(6) for information on the cmv igm results.On (b)(6) 2025, the patient had a cmv igg result of 0.38 u/ml (negative) and a cmv igm result of 0.69 coi (negative).On (b)(6) 2026, the patient had a cmv igg result of 3.68 u/ml (positive) and a cmv igm result of 0.657 coi (negative).On (b)(6) 2026, the customer repeated the previous patient samples.The sample from on (b)(6) 2025 gave a cmv igg result of 0.37 u/ml (negative) and a cmv igm result of 0.789 coi (equivocal).The sample was also sent to another laboratory and tested on a vidas analyzer and the cmv igg result was 20 (positive) and the cmv igm result was 33.6 (positive).The sample from on (b)(6) 2026 gave a cmv igg result of 3.69 u/ml (positive) and a cmv igm result of 0.718 coi (equivocal).The sample was also sent to another laboratory and tested on a vidas analyzer and the cmv igg result was 19 (positive) and the cmv igm result was 24 (positive).The vidas analyzer results units of measurement were not provided.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.

Brand Name
Elecsys CMV IgG
Common Device Name
Cytomegalovirus Immunoassay
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50224800
Report Number1823260-2026-03307
Device Sequence Number5482196
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCMV IgG
Device Catalogue Number09118551190
Device Lot Number87843801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale